# SDR AT9900373

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 7110 · Engine Cowling System
- Part: Doubler
- Part number: 1A476442
- Condition: Corroded
- Location: Nr1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL.  FOUND CORROSION UNDER THE EXTERNAL TUBE PANEL NR 5102 ENGINE COWLING. REMOVED DOUBLER, FABRICATED TWO NEW DOUBLERS, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED DOUBLERS IAW B737 SRM 51-40-2, 51-10-2, AND 51-21-31.  DOUBLER (P/N 1A-476-44-1).
